Asymptotic Expansions of Witten-Reshetikhin-Turaev Invariants for Some Simple 3-Manifolds
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 47 (1995), Talk no. 6, 32 p.
@article{RCP25_1995__47__151_0,
     author = {Lawrence, R. J.},
     title = {Asymptotic {Expansions} of {Witten-Reshetikhin-Turaev} {Invariants} for {Some} {Simple} $3${-Manifolds}},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     note = {talk:6},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {47},
     year = {1995},
     language = {en},
     url = {http://www.numdam.org/item/RCP25_1995__47__151_0/}
}
TY  - JOUR
AU  - Lawrence, R. J.
TI  - Asymptotic Expansions of Witten-Reshetikhin-Turaev Invariants for Some Simple $3$-Manifolds
JO  - Les rencontres physiciens-mathématiciens de Strasbourg -RCP25
N1  - talk:6
PY  - 1995
DA  - 1995///
VL  - 47
PB  - Institut de Recherche Mathématique Avancée - Université Louis Pasteur
UR  - http://www.numdam.org/item/RCP25_1995__47__151_0/
LA  - en
ID  - RCP25_1995__47__151_0
ER  - 
%0 Journal Article
%A Lawrence, R. J.
%T Asymptotic Expansions of Witten-Reshetikhin-Turaev Invariants for Some Simple $3$-Manifolds
%J Les rencontres physiciens-mathématiciens de Strasbourg -RCP25
%Z talk:6
%D 1995
%V 47
%I Institut de Recherche Mathématique Avancée - Université Louis Pasteur
%G en
%F RCP25_1995__47__151_0
Lawrence, R. J. Asymptotic Expansions of Witten-Reshetikhin-Turaev Invariants for Some Simple $3$-Manifolds. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 47 (1995), Talk no. 6, 32 p. http://www.numdam.org/item/RCP25_1995__47__151_0/

[1] E. Witten, 'Quantum Field Theory and the Jones Polynomial', Commun. Math. Phys. 121 (1989) p. 351-399. | MR | Zbl

[2] M. F. Atiyah, 'The Geometry and Physics of Knots', Lezione Lincee Cambridge University Press (1990). | MR | Zbl

[3] S. Axelrod, I. M. Singer, 'Chern-Simons perturbation theory', Proc. XXthInt. Conf. Diff. Geom. Methods in Th. Phys., World Scientific (1991) p. 3-45. | MR | Zbl

[4] S. Axelrod, I. M. Singer, 'Chern-Simons perturbation theory II', J. Diff. Geom. 39 (1994) p. 173-213. | MR | Zbl

[5] J. C. Baez, 'Link invariants of finite type and perturabation theory', Lett. Math. Phys. 26 (1992) p. 43-51. | MR | Zbl

[6] D. Bar-Natan, 'Perturbative Chern-Simons Theory', preprint 1994. | MR | Zbl

[7] L. Rozansky, 'Witten's invariant of 3-dimensional manifolds: Loop expansion and surgery calculus', preprint (1993). | MR | Zbl

[8] L. Rozansky, 'A contribution of the trivial connection to the Jones polynomial and Witten's invariant of 3d manifolds I, II', preprint (1994). | MR | Zbl

[9] M. F. Atiyah, 'Topological quantum field theory', Publ. Math. IHES 68 (1989) p. 175-186. | Numdam | MR | Zbl

[10] N. Yu. Reshetikhin, V. G. Turaev, 'Invariants of 3-manifolds via link polynomials and quantum groups', Invent. Math. 103 (1991) p. 547-597. | MR | Zbl

[11] L. H. Kauffman, S. Lins, 'Temperley-Lieb recoupling theory and invariants of 3-manifolds', Princeton University Press (1994). | MR | Zbl

[12] D. S. Freed, R. E. Gompf, 'Computer Calculation of Witten's 3-Manifold Invariant', Commun. Math. Phys. 141 (1991) p. 79-117. | MR | Zbl

[13] L. C. Jeffrey, 'Chern-Simons-Witten Invariants of Lens Spaces and Torus Bundles, and the Semiclassical Approximation', Commun. Math. Phys. 147 (1992) p. 563-604. | MR | Zbl

[14] L. H. Kauffman, S. Lins, 'Computing Turaev-Viro Invariants for 3-manifolds', Manuscripta Math. 72 (1991) p. 81-94. | MR | Zbl

[15] R. Kirby, P. Melvin, 'Evaluations of the 3-Manifold invariants of Witten and Reshetikhin-Turaev for sl(2,C)' , Geometry of lowdimensional manifolds, Cambridge Univ. Press, Lond. Math. Soc. Lect. Note Ser. 151 (1990) p. 101-114. | MR | Zbl

[16] R. Kirby, P. Melvin, 'The 3-manifold invariants of Witten and Reshetikhin-Turaev for sl(2,C)', Invent. Math. 105 (1991) p. 473-545. | MR | Zbl

[17] J. R. Neil, 'Combinatorial calculation of the various normalizations of the Witten invariants for 3-manifolds', J. Knot Th. Ram. 1 (1992) p. 407-449. | MR | Zbl

[18] H. Murakami, 'Quantum SU(2)-invariants dominate Casson's SU(2)-invariant', Math. Proc. Camb. Phil. Soc. 115 (1993) p. 253-281. | MR | Zbl

[19] T. Ohtsuki, 'A polynomial invariant of integral homology 3-spheres', Math. Proc. Camb. Phil. Soc. (to appear). | MR | Zbl

[20] H. Murakami, 'Quantum SO(3)-invariants dominate the SU(2)-invariant of Casson and Walker', preprint (1993). | MR | Zbl

[21] K. Walker, 'An Extension of Casson's Invariant', Annals of Mathematical Studies 126 Princeton University Press (1992). | MR | Zbl

[22] P. Cartier, 'An Introduction to Zeta Functions', From Number Theory to Physics, eds. M. Waldschmidt, P. Moussa, J.-M. Luck, C. Itzykson, Springer Verlag (1992) p. 1-63. | MR | Zbl

[23] D. Bar-Natan, 'On the Vassiliev knot invariants', Topology (to appear). | MR | Zbl

[24] S. Garoufalidis, 'On finite type 3-manifold invariants I', preprint (1995). | MR | Zbl

[25] T. Ohtsuki, 'Finite type invariants of integral homology 3-spheres', preprint (1994). | MR | Zbl

[26] V. G. Turaev, O. Ya. Viro, 'State Sum Invariants of 3-manifolds and quantum 6j-symbols' Topology 31 (1992) p. 865-902. | MR | Zbl